MathSciNet Relay Station
MathSciNet bibliographic data
MR1340732 (96g:34063) 34C25 (34C05 92D25)
Hofbauer, J.; So, J. W.-H. Multiple limit cycles for three-dimensional Lotka-Volterra equations. Appl. Math. Lett. 7 (1994), no. 6, 65–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement